# SDR C8GA20080091

- Difficulty date: November 17, 2008
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE INTERCOSTAL WEB AT BS 490-510 STR 28R HAS CORROSION.  REMOVED INTERCOSTAL AND FABRICATED ANGLE FROM 7075 T6 DIM 18.5".  INSTALLED INTERCOSTAL AND FABRICATED ANGLE IAW B727 SRM 53-10-2, 51-30-5.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
